# SDR AALA201809289022

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 57,382 hours, 9,223 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - THE AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED EMERGENCY LIGHTS AT 8A AND 12B INOPERATIVE.  FOUND EMERGENCY LIGHT CONNECTOR LOOSE AT SEAT 7A.  RECONNECTED CONNECTOR IAW WDM 33-51-13.  OPS CHKS NORMAL.
